# SDR UALA2012071603814

- Difficulty date: July 15, 2012
- Submitted: August 10, 2012
- Operation: Air carrier
- Aircraft: N641UA
- Make and model: Boeing 767322
- Aircraft serial: 25091
- Aircraft time: 90,160 hours, 14,378 cycles
- Engine: Pwa PW4060
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR EMERGENCY LIGHT INOPERATIVE AFT OF COACH CLASS DIVIDER.  SECURED CONNECTION, OPS CHECKED NORMAL.
